Alert archive / New Jersey / Small Craft Advisories in 2026
Small Craft Advisory 24, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Feb 24, 2026, 12:47 PM EST. It took effect at Feb 25, 2026, 3:00 AM EST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2026, 12:47 PM EST (17:47 UTC)
- In effect from
- Feb 25, 2026, 3:00 AM EST
- Expired
- Feb 26, 2026, 1:00 AM EST
- In force
- 22 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
305 WHUS71 KPHI 241747 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1247 PM EST Tue Feb 24 2026 ANZ451>455-250900- /O.CAN.KPHI.SC.Y.0023.000000T0000Z-260224T2300Z/ /O.NEW.KPHI.SC.Y.0024.260225T0800Z-260225T2300Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1247 PM EST Tue Feb 24 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM EST WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 3 AM to 6 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A brief period of sub-SCA conditions are expected for the rest of the day and for the first half of tonight before winds and seas increase for Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-250900- /O.CAN.KPHI.SC.Y.0023.000000T0000Z-260224T2300Z/ /O.NEW.KPHI.SC.Y.0024.260225T1000Z-260225T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 1247 PM EST Tue Feb 24 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 6 PM EST WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...From 5 AM to 6 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A brief period of sub-SCA conditions are expected for the rest of the day and for the first half of tonight before winds and seas increase for Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-241900- /O.EXP.KPHI.SC.Y.0023.000000T0000Z-260224T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1247 PM EST Tue Feb 24 2026 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON... Winds have fallen below SCA levels. Thus, the Small Craft Advisory will be allowed to expire. $$ Hoeflich
5 follow-up statements
057 WHUS71 KPHI 241818 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 118 PM EST Tue Feb 24 2026 ANZ430-431-250900- /O.EXB.KPHI.SC.Y.0024.260225T1000Z-260225T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 118 PM EST Tue Feb 24 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 1 PM EST WEDNESDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 5 AM to 1 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451>455-250900- /O.CON.KPHI.SC.Y.0024.260225T0800Z-260225T2300Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 118 PM EST Tue Feb 24 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM EST WEDNESDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 3 AM to 6 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-250900- /O.CON.KPHI.SC.Y.0024.260225T1000Z-260225T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 118 PM EST Tue Feb 24 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM EST WEDNESDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...From 5 AM to 6 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hoeflich
121 WHUS71 KPHI 250807 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 307 AM EST Wed Feb 25 2026 ANZ430-431-251800- /O.CON.KPHI.SC.Y.0024.260225T1000Z-260225T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 307 AM EST Wed Feb 25 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Delaware Bay waters. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451>455-252115- /O.CON.KPHI.SC.Y.0024.000000T0000Z-260225T2300Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 307 AM EST Wed Feb 25 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-252115- /O.CON.KPHI.SC.Y.0024.260225T1000Z-260225T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 307 AM EST Wed Feb 25 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AKL
552 WHUS71 KPHI 251750 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1250 PM EST Wed Feb 25 2026 ANZ430-431-251900- /O.EXP.KPHI.SC.Y.0024.000000T0000Z-260225T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1250 PM EST Wed Feb 25 2026 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON... Winds have fallen below 25 kt. Thus, the Small Craft Advisory will be allowed to expire. $$ ANZ450>453-260600- /O.EXT.KPHI.SC.Y.0024.000000T0000Z-260226T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 1250 PM EST Wed Feb 25 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST THURSDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 7 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...Until 1 AM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ454-455-252300- /O.CON.KPHI.SC.Y.0024.000000T0000Z-260225T2300Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1250 PM EST Wed Feb 25 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hoeflich
775 WHUS71 KPHI 252205 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 505 PM EST Wed Feb 25 2026 ANZ454-455-252315- /O.CAN.KPHI.SC.Y.0024.000000T0000Z-260225T2300Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 505 PM EST Wed Feb 25 2026 ...SMALL CRAFT ADVISORY IS CANCELLED... Widespread wind gusts are below 25 kt and seas continue to subside to less than 5 feet. Therefore, the Small Craft Advisory is no longer in effect. $$ ANZ450>453-260600- /O.CON.KPHI.SC.Y.0024.000000T0000Z-260226T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 505 PM EST Wed Feb 25 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... * WHAT...Southwest winds 10 to 15 kt and seas 4 to 6 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...Until 1 AM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
610 WHUS71 KPHI 260553 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1253 AM EST Thu Feb 26 2026 ANZ450>453-260700- /O.EXP.KPHI.SC.Y.0024.000000T0000Z-260226T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 1253 AM EST Thu Feb 26 2026 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 AM EST EARLY THIS MORNING... Marine conditions have fallen below advisory criteria. $$ MJL
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Feb 24, 12:47 PM EST, 0 minutes earlier. Its key messages:
- 1. Areas of minor tidal flooding may linger into early Tuesday. 2. Clipper system arrives Tuesday night into Wednesday morning. 3. Low pressure slides south of the region, bringing a chance for rain and snow Thursday through Thursday night.
Area forecast discussion, Feb 24, 12:47 PM EST, 0 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1247 PM EST Tue Feb 24 2026
.WHAT HAS CHANGED...
No major changes from the previous forecast.
&&
.KEY MESSAGES...
1. Areas of minor tidal flooding may linger into early Tuesday.
2. Clipper system arrives Tuesday night into Wednesday morning.
3. Low pressure slides south of the region, bringing a chance
for rain and snow Thursday through Thursday night.
&&
.DISCUSSION...
KEY MESSAGE 1...Areas of minor tidal flooding may linger into
early Tuesday.
Water levels will continue to subside. Some spotty minor
coastal flooding is possible on the back bays of Barnegat Bay in
Ocean County, NJ and the Little Assawoman Bay in Sussex County,
DE with the high tide cycles early Tuesday.
The Coastal Flood Advisories are no longer in effect.
KEY MESSAGE 2...Clipper system arrives Tuesday night into
Wednesday morning.
A clipper system approaches from the west Tuesday night.
Precipitation will mostly be snow throughout the region, but the
highest snowfall totals will be across the southern Poconos and
far northwest New Jersey. Farther south, QPF amounts will be
lighter, so not as much snow will accumulate. In addition, rain
should mix with the snow, and eventually change to rain
Wednesday morning before ending. Overall, about 1 to 3 inches is
possible north and west of the Fall Line, with 3 to 4 inches in
the southern Poconos. Less than an inch of snow will accumulate
elsewhere. Winter Weather Advisories may be needed for the
southern Poconos.
While overall snowfall will be limited with this system, there
is some concern given the timing of the snow, which may
potentially lead to minor impacts to the early morning commute
Wednesday morning, mainly for the I-78 corridor and areas north.
Untreated roadways could see slick conditions develop and
snowfall could reduce visibilities at times.
As this system lifts to the northeast, winds take on a
southwest flow behind this departing system. With warm air
advection underway, highs should get into the 40s on Wednesday
under clearing skies, allowing for at least some of the snowpack
to start melting.
KEY MESSAGE 3...Low pressure slides south of the region,
bringing a chance for rain and snow Thursday through Thursday
night.
Late week, an upper trough digs into the Midwest, then lower
Great Lakes and Ohio Valley. Surface low pressure develops
somewhere over the Tennessee Valley on Thursday, then takes a
run at the Northeast Thursday night, departing on Friday.
Precipitation develops on a warm front extending out from that
low on Thursday, and then the bulk of the precipitation falls
Thursday night, ending Friday morning. Precipitation may start
out as all snow or a rain/snow mix before changing to plain rain
south and east of the Fall Line, while precipitation remains as
snow to the north and west. A return to a wintry mix is
possible Thursday night as the system departs. Uncertain at this
time how much snow will accumulate from this system, as there
is low confidence with the timing and placement of this system.
Temperatures should top off in the 40s once again on Friday.
Highs will get into the 40s to around 50 for the weekend,
allowing for further melting of the snowpack over the area.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Rest of Today...VFR. A WNW wind 10-15 kt with gusts 20-25 kt.
High confidence.
Tonight...VFR conditions to start. Sub-VFR conditions develop
around 08Z-10Z with lowering CIGS and VSBY restrictions due to
light snow or a rain/snow mix. Winds turn southerly around 5-10
kts. A brief period of LLWS is expected from around 07Z through
12Z. Moderate confidence.
Wednesday...Sub-VFR to start. Light rain/snow moves out by 15Z
with the lower ceilings scattering out. Prevailing VFR after
around 15Z at all terminals. Moderate confidence.
Outlook...
Wednesday night...VFR. No significant weather.
Thursday through Thursday night...Sub-VFR in low clouds with
rain and snow.
Friday through Friday night...Sub-VFR possible in RA or SN
early in the morning then VFR.
Saturday through Sunday...VFR.
&&
.MARINE...
Small Craft Advisories in effect through Tuesday for the
coastal waters and Delaware Bay. WNW winds gusting to 25 kts and
seas 4-6 feet will diminish below advisory criteria by late
afternoon/evening.
Winds shift SSW overnight with the passage of a warm front with
rain and snow. Wind gusts and seas rise above SCA criteria
again. Will likely need to reissue SCAs for early Wednesday
morning.
Regarding the river/marine ice, Delaware Bay continues to be
mainly ice free outside of shallow near-shore areas. Ice coverage
remains around 10-30% from the the Delaware Memorial Bridge up
to the Commodore Barry Bridge. North of that up through Philadelphia,
ice coverage is around 30-70%.
Outlook...
Wednesday through Wednesday night...SCA conditions. Winds will
gust to 25 kt or higher with seas 5 to 6 feet during the day,
then sub-SCA conditions Wednesday night. VSBY restrictions,
mostly in rain, Wednesday morning.
Thursday through Thursday night...Mostly sub-SCA conditions.
VSBY restrictions in snow and rain.
Friday through Friday night...SCA conditions possible, mostly
for elevated seas, during the day. Sub-SCA conditions at night.
Any VSBY restrictions should end by afternoon.
Saturday...Sub-SCA conditions.
&&
.CLIMATE...
For Sunday, February 22nd, Trenton and Wilmington experienced
daily record snowfall amounts. Trenton's observed snowfall of
7.9" broke the record of 6.3" from 2001. Wilmington's observed
snowfall of 5.4" broken the record of 5.0" from 1935.
For Monday, February 23rd, Philadelphia and AC Airport
experienced daily record snowfall amounts. Philadelphia's
observed snowfall of 7.5" broke the record of 6.5" from 1987. AC
Airport's observed snowfall of 10.0" broke the record of 6.5"
from 1987.
These snowfall totals are for the calendar day since midnight.
The daily snowfall records for February 22 and 23 from our
climate sites listed below:
February 22
Site Record/Year
Allentown (ABE) 8.6"/1948
AC Airport (ACY) 8.0"/2001
Philadelphia (PHL) 7.0"/2001
Reading (RDG) 6.5"/1948
Trenton (TTN) 6.3"/2001
Wilmington (ILG) 5.0"/1935
February 23
Site Record/Year
Allentown (ABE) 6.5"/1987
AC Airport (ACY) 6.5"/1987
Philadelphia (PHL) 6.5"/1987
Reading (RDG) 6.5"/1994
Trenton (TTN) 11.4"/1987
Wilmington (ILG) 12.4"/1987
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 1 PM EST this afternoon for ANZ430-
431.
Small Craft Advisory until 6 PM EST this evening for
ANZ450>455.
&&
DISCUSSION...MJL
AVIATION...Guzzo
MARINE...AKL/MJLHazardous weather outlook, Feb 24, 5:05 AM EST, 7 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 505 AM EST Tue Feb 24 2026 MDZ012-015-019-020-251015- Kent MD-Queen Annes-Talbot-Caroline- 505 AM EST Tue Feb 24 2026 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MJL
Nearby
Small Craft Advisories in New Jersey, 2026Every small craft advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.